American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13C14) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Kazushi Ueda. Hyperplane sections and stable derived categories. Proc. Amer. Math. Soc. 142 (2014) 3019-3028.
Abstract, references, and article information   
View Article: PDF

[2] Naoya Hiramatsu and Yuji Yoshino. Examples of degenerations of Cohen-Macaulay modules. Proc. Amer. Math. Soc. 141 (2013) 2275-2288.
Abstract, references, and article information   
View Article: PDF

[3] Kohji Yanagawa. Higher Cohen-Macaulay property of squarefree modules and simplicial posets. Proc. Amer. Math. Soc. 139 (2011) 3057-3066. MR 2811262.
Abstract, references, and article information   
View Article: PDF

[4] David Cook II. The structure of the Boij-Söderberg posets. Proc. Amer. Math. Soc. 139 (2011) 2009-2015. MR 2775378.
Abstract, references, and article information   
View Article: PDF

[5] Geoffrey D. Dietz. A characterization of closure operations that induce big Cohen-Macaulay modules. Proc. Amer. Math. Soc. 138 (2010) 3849-3862. MR 2679608.
Abstract, references, and article information   
View Article: PDF

[6] Andrew Crabbe and Janet Striuli. Constructing big indecomposable modules. Proc. Amer. Math. Soc. 137 (2009) 2181-2189. MR 2495250.
Abstract, references, and article information   
View Article: PDF

[7] Duong Quôc Việt. On the Cohen-Macaulayness of fiber cones. Proc. Amer. Math. Soc. 136 (2008) 4185-4195. MR 2431031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marc Chardin and Kamran Divaani-Aazar. A duality theorem for generalized local cohomology. Proc. Amer. Math. Soc. 136 (2008) 2749-2754. MR 2399038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Petter Andreas Bergh. On support varieties for modules over complete intersections. Proc. Amer. Math. Soc. 135 (2007) 3795-3803. MR 2341929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Larry Smith. Free modules of relative invariants and some rings of invariants that are Cohen-Macaulay. Proc. Amer. Math. Soc. 134 (2006) 2205-2212. MR 2213692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Aron Simis. The depth of the Jacobian ring of a homogeneous polynomial in three variables. Proc. Amer. Math. Soc. 134 (2006) 1591-1598. MR 2204268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Laura Felicia Matusevich and Ezra Miller. Combinatorics of rank jumps in simplicial hypergeometric systems. Proc. Amer. Math. Soc. 134 (2006) 1375-1381. MR 2199183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jinjia Li. Characterization of modules of finite projective dimension over complete intersections. Proc. Amer. Math. Soc. 134 (2006) 1271-1275. MR 2199169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] David J. Green. The essential ideal is a Cohen--Macaulay module. Proc. Amer. Math. Soc. 133 (2005) 3191-3197. MR 2160180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Craig Huneke and Graham J. Leuschke. Local rings of countable Cohen-Macaulay type. Proc. Amer. Math. Soc. 131 (2003) 3003-3007. MR 1993205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. P. Dutta. On modules of finite projective dimension over complete intersections. Proc. Amer. Math. Soc. 131 (2003) 113-116. MR 1929030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Winfried Bruns and Anna Guerrieri. The Dedekind-Mertens formula and determinantal rings. Proc. Amer. Math. Soc. 127 (1999) 657-663. MR 1468185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Claudia Miller. Complexity of tensor products of modules and a theorem of Huneke-Wiegand. Proc. Amer. Math. Soc. 126 (1998) 53-60. MR 1415354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Susan Morey and Bernd Ulrich. Rees algebras of ideals with low codimension. Proc. Amer. Math. Soc. 124 (1996) 3653-3661. MR 1343713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Yuji Yoshino. On the higher delta invariants of a Gorenstein local ring. Proc. Amer. Math. Soc. 124 (1996) 2641-2647. MR 1327054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Sankar P. Dutta and Paul C. Roberts. A characterization of systems of parameters. Proc. Amer. Math. Soc. 124 (1996) 671-675. MR 1283547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Paulo Brumatti and Aron Simis. The module of derivations of a Stanley-Reisner ring . Proc. Amer. Math. Soc. 123 (1995) 1309-1318. MR 1243162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Takesi Kawasaki. Local rings of relatively small type are Cohen-Macaulay . Proc. Amer. Math. Soc. 122 (1994) 703-709. MR 1215029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Songqing Ding. Auslander's $\delta$-invariants of Gorenstein local rings . Proc. Amer. Math. Soc. 122 (1994) 649-656. MR 1203983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Songqing Ding. The associated graded ring and the index of a Gorenstein local ring . Proc. Amer. Math. Soc. 120 (1994) 1029-1033. MR 1181160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Alex Martsinkovsky. Free summands in maximal Cohen-Macaulay approximations and Eisenbud operators over hypersurface rings . Proc. Amer. Math. Soc. 115 (1992) 915-921. MR 1086584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Winfried Bruns. The Evans-Griffith syzygy theorem and Bass numbers . Proc. Amer. Math. Soc. 115 (1992) 939-946. MR 1088439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Carlos Rentería and Rafael H. Villarreal. Koszul homology of Cohen-Macaulay rings with linear resolutions . Proc. Amer. Math. Soc. 115 (1992) 51-58. MR 1089412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Alex Martsinkovsky. Maximal Cohen-Macaulay modules and the quasihomogeneity of isolated Cohen-Macaulay singularities . Proc. Amer. Math. Soc. 112 (1991) 9-18. MR 1042270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1